# SDR AALA200803150

- Difficulty date: December 18, 2008
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 36,376 hours, 4,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN AT APPROXIMATELY STATION 1777 AND ABOVE STRINGER 39 RIGHT HAD DENT AND GOUGE.  BLENDED GOUGE AND REPAIRED DENT IN ACCORDANCE WITH SRM 53 00 01 2R8 AND MRB 777 240.
